Anxiety and Depression Support
20,886 members18,545 posts

Lexapro help?

I upped my Lexapro from 5mg to 10mg and I'm experience slight nausea, flu like symptoms, general weakness, crying spells and heightened anxiety. Has anyone else experienced this? It's also the one day I've missed taking the 10mg in the morning, so the lack of it could be playing a part but I'm new to this so I'm looking for some more experienced advice.

5 Replies
oldestnewest

Hi Onelittlerose,

There are 3 simple rules for missed meds

1. Take the missed dose of Lexapro as soon as you remember.

2. Skip the missed dose if it is almost time for your next scheduled dose.

3. Do not take extra medicine to make up the missed dose.

2 likes
Reply

onelittlerose, I was started on Lexapro when in the hospital and was given my dose after lunch. I've kept that schedule and have had no stomach problems. I'm on 15mg.

Reply

Do you ever feel weird if you miss a dose?

1 like
Reply

I've never missed a dose in 5 years x

Reply

I forgot to put my Med in my daily pill case for a week and within a day I was stone cold psychotic. I think I was doing better before I started my meds. It’s been years and my body is dependent on them but I want to wean off of them as quickly as able. I know a lot of people that have started meds and steadily gone downhill. I’m sick of it. Time to get back to some natural remedies for me! It may take a while but gotta do it even if I have to go inpatient. Meds relax me but take every bit of energy or motivation I have. Each person is different but yes one day and you can start showing signs of detox. Diarrhea, vomiting, sweating, shaking etc. It’s a catch 22. If your depressed you take meds that make you suicidal to get better. As soon as things calm down I am going to do something. I already quit my main pain Med one thing at a time. Take it. Tonight if you take it twice a day or if you have time take it now. Maybe you should go back to 5mg. I would certainly discuss it with your doctor.

1 like
Reply

You may also like...